# SDR FDEA201305060919

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE FOUND CORROSION AT XORS 255 DURING SPOILER, UPPER SURFACE INSPECTION.  CORROSION REMOVED AND FOUND EXCEED LIMITS IAW SRM 57-20-01, FIG 101, REV 52.  DOUBLER REPAIR CARRIED OUT IAW EA 1-5730-167610.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
